MathSciNet Relay Station
MathSciNet bibliographic data
MR1207244 16S99 (16W50)
Levasseur, Thierry; Smith, S. Paul Modules over the $4$-dimensional Sklyanin algebra. Bull. Soc. Math. France 121 (1993), no. 1, 35–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement